Go Back   getDare Forums > Blogs > Ramblings of a Nymphet

Ramblings of a Nymphet
Rate this Entry

I hate my pussy

Posted 07-13-2018 at 08:30 AM by lilith_
Updated 07-13-2018 at 08:50 AM by lilith_

I guess this could be a super long post but I don't have the energy to write that much. What I wanted to say is that the toy arrived, I was so excited to use it because I would finally cum after 3 months, but nope.

Nothing.

Absolutely nothing.

The vibrations are good and it seems like a nice toy that could give a lot of orgasms, but my pussy is dead. Ever since I started taking that fucking antidepressant I cannot feel anything at all. I don't even get wet anymore. I feel like there's no point anymore in trying to get an orgasm, it's not like I am getting close but it doesn't happen. I don't feel anything pleasurable AT ALL. It's just like putting the toy in my palm, no sexual pleasure at all. I'm so disappointed and upset, I hate everything right now and I just want to cry all day. I really wanted to feel just a tiny bit of joy and I thought that an orgasm would be great to get me there, but no.

I am so dead inside that even my pussy has died.
Posted in Rants
Views 206 Comments 9
« Prev     Main     Next »
Total Comments 9

Comments

  1. Old Comment
    Butterfly's Avatar
    Have you tried talking to your doctor? I think it is a common side effect and it is medical and there is nothing actually wrong with you. I can understand how frustrating it might be, but try not to get discouraged. Have a conversation with your doctor!
    Posted 07-13-2018 at 09:12 AM by Butterfly Butterfly is online now
  2. Old Comment
    LitDarkness's Avatar
    As Butterfly said, talk to your doctor, it tends to be a side effect of certain medications and if it is effecting you, the best thing to do is talk to your doctor.
    Posted 07-13-2018 at 09:46 AM by LitDarkness LitDarkness is offline
  3. Old Comment
    herpderp42's Avatar
    I can only agree: Talk with your doctor. Maybe even a slight change of the medicaton can ease the problem. I wish you all the best!
    Posted 07-13-2018 at 10:01 AM by herpderp42 herpderp42 is offline
  4. Old Comment
    joansky's Avatar
    I agree with what Butterfly, LitDarkness, and herpderp said.

    Umm, I sorry your antidepressants have affected your play time... but you and your stability are more important. As your blog entries have recently mentioned, you've been hospitalized and given antidepressants in the past month. And the supportive comments that were given by friends and people who can relate.

    I used to feel like my pussy was dead too sometimes (a few times) and I wasn't taking antidepressants when I felt like that.

    But then I found someone meaningful to me and it came to life and changed ever since.

    But I'm not saying you have to find someone. I wasn't trying to. It just happened. When I felt hopeless.

    I try not to feel hopeless anymore. And enjoy each day as much as I can while keeping myself intact with great care. I would overlook myself often. I think about others more, but I found that isn't sustainable if there isn't enough appreciation and respect for myself in return and within.

    In essence, I was disrepecting myself because I was giving too much of myself and when I wasn't looking after myself too. I was making gardens, and not watering or being watered much myself and became more of a desert...

    But I've learned that greatest strength comes from within and not from without. That's where it originates from.

    I think a lot of people have taken antidepressants at some point in their life.

    Think of the bright side, the silver linings, the positive ~ however long it takes, big or small.

    Make it become a your new habit, and the rest the old.

    You have friends and people who care about you whether they are present or not. And try to be the bestest friend you have for yourself too. There are very few people who can take care of you better than yourself. Remember that. Love yourself.

    That's something I need to do too. Deep down I do. I'm just showing myself more and more each day.

    Please don't cry and feel bad for too long...
    I don't think it will always be that way.
    I think things will change for the better.

    Like I said, you are more important. The medication is helping you because of what happened recently. Think of any steps in the right direction.

    Just think, right now you may feel sad but in the future you may feel more alive, down there too. Keep thinking that and put a beautiful smile on your face.

    You said you had a good imagination as a kid in your blog, keep using it. Visualization, mantras, and affirmations are powerful things. I have a lot things to work on too. We all have something to work on. Just try not overwhelm yourself and take a step back whenever you need to. Baby steps when you have to. You are your greatest strength and greatest protector. You are your greatest friend and greatest love. And others care about you too.

    Take care of yourself Lily

    Remember life has it's seasons, but flowers grow again even after winter.

    Take care. *hug*

    Do what's best for you, you know yourself better than anybody.
    Posted 07-13-2018 at 10:06 AM by joansky joansky is offline
    Updated 07-13-2018 at 10:47 AM by joansky
  5. Old Comment
    lilith_'s Avatar
    Thank you all so so so so much for your messages <3 After a short conversation on the phone with my partner I feel much better. I will talk to my doctor about it, and I realize now that my pussy being temporarly broken isn't the end of the world.

    You're all so sweet and amazing, thank you for your messages <3
    Posted 07-13-2018 at 02:18 PM by lilith_ lilith_ is offline
  6. Old Comment
    Blue Fox's Avatar
    Glad that you're going to have a talk with the doctor and that your partner is supportive. :-) You'll get it all resolved. We're all always here for you!
    Posted 07-13-2018 at 04:31 PM by Blue Fox Blue Fox is offline
  7. Old Comment
    420jenni's Avatar
    Hey hey my dear, if you remember our conversation about meds you know I can relate. My wing wang doesn't get or stay hard very much anymore and I don't get much pleasure from it, but that's fine for me since I don't care much for it in the first place. But let me tell you what the bright side of all this is... it's the perfect opportunity to learn how to properly pleasure THAT BOOTYHOLE

    On a serious note, if you ever need someone who's going through similar experiences on these meds to talk to, or you just want to vent and complain - I'm here for you, I've got your back sister <3
    Posted 07-13-2018 at 05:08 PM by 420jenni 420jenni is online now
  8. Old Comment
    Twisted Kitten's Avatar
    i wish i had more to add, but sadly i dont. all i can say is that my wife is the same way. (that she doesn't feel any pleasure from sexual touch) but its for a different reason (mental blocks and all) but i agree with the others, deff talk to your doctor.
    Posted 07-13-2018 at 08:26 PM by Twisted Kitten Twisted Kitten is offline
  9. Old Comment
    sir sam's Avatar
    Not much to add, but also feel urged to write. I like a lot of the contributions you have done here. You’re a very welcomed part of the society here. It’s just sad to hear you now have this sad thing.
    If it is related to the medicine it is most surely temporal in the sense that it will all be ok again if medicines are stopped. As others have said, when talking to a doctor there is a significant likelihood that alternative medicine exists with different side effects.
    If not,....
    well,.. I don’t know the reason you have them (is ok), but I would expect that it is very likely you get off them in some future. At LEAST I would assume they will get drastically reduced at some point. This may take time, probably long time (like a year or so), but you have a long live ahead of you.
    It’s good to have a friend. And... who knows... can you be creative? Try other things?
    Anyway,.. hang in!
    Posted 07-13-2018 at 10:34 PM by sir sam sir sam is offline
 

All times are GMT -7. The time now is 09:12 AM.

Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2018, vBulletin Solutions, Inc. - Dance and Play